# SDR PCAA0303061

- Difficulty date: March 27, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8102
- Aircraft serial: 373
- Aircraft time: 24,077 hours, 26,497 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA-YUL. FLIGHT 3978 CREW REPORTED THAT THE NR 1 HYDRAULIC ISOLATION VALVE AND INBOARD ROLL SPOILER LIGHTS HAD ILLUMINATED IN FLIGHT.  AFTER FLAP UP LANDING IN YUL NORMAL BRAKING SYSTEM HAD FAILED.  MAINTENANCE HAD INSPECTED THE AIRCRAFT FOR HYDRAULIC LEAKS AND NONE WERE FOUND.  THE NR 1 HYDRAULIC SYSTEM WAS SERVICED.  CREW RAN THE AIRCRAFT AND NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.
